# SDR 95ZZZX6023

- Difficulty date: October 5, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N49PK
- Make and model: Piper PA 46-350P
- Aircraft serial: 4622050
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Flange
- Part number: 40C19819
- Condition: Eroded
- Location: Rt Exhaust
- Part time: 740 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A MASSIVE EXHAUST LEAK WHILE PERFORMING AN ENGINE 100-HOUR INSPECTION.  CONNECTING FLANGE FOR NR 3 TO NR 5 EXHAUST WAS ERODED THROUGH ONE-THIRD OF CIRCUMFERENCE.  NORMAL WEAR.  SUBMITTER STATED CLOSER INSPECTION OF EXHAUST SYSTEM DURING NORMAL OIL CHANGES.
